# SDR ARWA20061001

- Difficulty date: October 8, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 80,373 hours, 25,698 cycles
- Engine: Pwa JT3D7A
- Engine time: 57,901 hours, 22,734 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Part time: 57,901 hours, 22,734 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LOG PAGE NR 124562. ABORTED TAKEOFF AT 105 KTS FOLLOWING NR 4 ENGINE COMPRESSOR STALL.  INSPECTED NR 4 ENGINE COMPRESSOR SURGE BLEED VALVE AND TIGHTEN ALL SENCE LINES IAW MM 75-30-01/201;  OPERATIONAL CHECK NORMAL ON ENGINE RUN IAW M/M 71-00/501.
